# SDR DXTA2025103005490

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0418
- Aircraft time: 665 hours, 481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 70R104612
- Part serial: 1166
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MED HANDLE IS VERY DIFFICULT TO MOVE   REPLACED SOLENOID. OPS CHECK. IAW AMM 52-70-15.
